MathSciNet Relay Station
MathSciNet bibliographic data
MR1828223 (2002c:53018) 53A15 (53C05 57N16)
Loftin, John C. Affine spheres and convex $\Bbb{RP}\sp n$-manifolds. Amer. J. Math. 123 (2001), no. 2, 255–274.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement